# SDR CALA2015082094233

- Difficulty date: August 19, 2015
- Submitted: August 20, 2015
- Operation: Air carrier
- Aircraft: N590UA
- Make and model: Boeing 757222
- Aircraft serial: 28708
- Aircraft time: 67,510 hours, 18,287 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT TEST SWITCH AT L2 DOOR INOPERATIVE.  R & R EMER LIGHT TEST SWITCH AT L2 DOOR.  PERFORMED OPERATIONS CHECK & FOUND OK IAW SWPM 20-84-14 & AMM 33-51-00.
